MathSciNet Relay Station
MathSciNet bibliographic data
MR1128327 82C31 (60H15 60K99 76F99 76M35 82C44 82D30)
Zel′dovich, Ya. B.; Molchanov, S. A.; Ruzmaĭkin, A. A.; Sokoloff, D. D. Intermittency, diffusion and generation in a nonstationary random medium. Mathematical physics reviews, Vol. 7, 3–110, Soviet Sci. Rev. Sect. C Math. Phys. Rev., 7, Harwood Academic Publ., Chur, 1988.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement